# SDR AALA202002289014

- Difficulty date: February 26, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 75,495 hours, 9,640 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Faulty
- Location: Flap/Slat Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLAPSLAT CONTROLL DISPLAYED INFLIGHT. REMOVED AND REPLACED FSEU NO.1 IAW AMM 27-51-01 FSEU NO.1 GND TEST PASSED. ALSO SEE AALA202002289013.
